Ask an expert
Question

30 Jul 2008

Diane 35 worried
hi doc,
im on diane-35 for my skin and for a birth control. ive been on it for six months now. when i started taking it, i had nausea as a side effect, and i was told it normally goes away in first few months. i still experience nausea, esp at night, its a hungry kinda nausea. Is it normal for this to happen. And please how safe is the pill? i take it very carefully, and same time every day and i never miss, yet when i experience nausea i start stressing that im pregnant. Can nausea be due to something else. i know i cant be pregnant as im very carefull and i still have regular periods.
Answer 345 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Some women do experience nausea as a side effect for all the time that they are on the Pill. You are more than 99% safe.

Bestw sihes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9380 votes
No
67% - 19432 votes
Vote